Alert archive / Texas / Areal Flood Advisories in 2021
Areal Flood Advisory 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this areal flood advisory at May 16, 2021, 7:24 AM CDT for Kleberg County, Texas. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- May 16, 2021, 7:24 AM CDT (12:24 UTC)
- Expired
- May 16, 2021, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 62 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2495 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 12.7
The text
As transmitted.
924
WGUS84 KCRP 161224
FLSCRP
Flood Advisory
National Weather Service Corpus Christi TX
724 AM CDT Sun May 16 2021
TXC273-161530-
/O.NEW.KCRP.FA.Y.0021.210516T1224Z-210516T1530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kleberg TX-
724 AM CDT Sun May 16 2021
The National Weather Service in Corpus Christi has issued a
* Flood Advisory for...
Southwestern Kleberg County in south central Texas...
* Until 1030 AM CDT.
* At 724 AM CDT, Doppler radar indicated heavy rain due to
thunderstorms. Minor flooding is ongoing or expected to begin
shortly in the advisory area. Between 2 and 4 inches of rain have
fallen.
Some locations that will experience flooding include...
Riviera Beach, Riviera and Loyola Beach.
Additional rainfall of 1 to 2 inches is expected over the area. This
additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2724 9790 2736 9790 2745 9759 2724 9759
2724 9763 2728 9765 2727 9771 2726 9773
2728 9776 2727 9777 2728 9778 2728 9777
2729 9778 2727 9780 2727 9781 2726 9782
2725 9782 2725 9786 2724 9785
$$
JCPWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this areal flood advisory went out at May 16, 6:26 AM CDT, 58 minutes earlier.
Area forecast discussion, May 16, 6:26 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
626 AM CDT Sun May 16 2021
.AVIATION /12Z TAFs/...
Isolated to scattered showers and thunderstorms this morning are
resulting in MVFR to brief IFR ceilings and visibilities across
ALI/CRP/VCT. This trend will persist through the afternoon hours.
Any storms that impact the ALI/CRP/VCT terminals will be capable
of strong winds, heavy rainfall which will likely reducing
visibilities and hail. For the western terminals, opted for VCSH
and VCTS through the morning hours as much of the activity will
remain east. Southeasterly winds will begin to increase this
morning with gusts to near 25-30 knots possible through the
afternoon across all sites. Convection will begin to wane through
the afternoon with ceilings lifting to VFR. Anther round of low
level status is expected late tonight.
&&
.PREV DISCUSSION... /Issued 353 AM CDT Sun May 16 2021/
SHORT TERM (Today through Monday)...
Another active day is in store across South Texas as we remain
influenced by a series of ripples in the H5 flow. As of writing, a
thin line of showers and thunderstorms is slowly progressing
across the Brush Country towards the Coastal Plains. Further east,
isolated showers and thunderstorms have developed over the Gulf
waters and streaming inland across the Victoria Crossroads. Recent
hi-res model guidance continues to have a hard time handling the
ongoing convection. Therefore, confidence is not too high with the
exact placement of convection this morning and afternoon. With
that said, it is possible we see an uptick in convection over the
next several hours as the storms moving in from the west spread
across a rather unstable Coastal Plains. Per the 08Z LAPS
analysis, this area remains untapped with CAPE values currently
around 1900 J/kg with little cap in sight. As we warm up today,
instability will ramp up with roughly 2500 J/kg MLCAPE and ~40
knots 0-6km Bulk Shear. Any activity that develops today will be
capable of strong winds and large hail. Locally heavy rainfall is
possible with any strong storms that develop as low level moisture
remains plentiful. Convection will wane this evening as the upper
level shortwave moves north and east of the region.
We will briefly dry out on Monday as weak mid level ridging shifts
into the region ahead of our next shortwave. However, can't rule
out some isolated activity, mainly across the Victoria Crossroads
as low level moisture remains plentiful and convective
temperatures are reached. One caveat that may provide increased
rain chances is a H5 vort max that a few models attempt to rotate
through the weak ridging that is expect to nudge into the area
tomorrow. The RAP brings this energy through the Coastal Plains
while the NAM keeps it well to our south. If the RAP solution
plays out, we can expected increased rain chances across the
southern CWA.
In addition to the threat for strong to severe thunderstorms,
minor coastal flooding is expected today, especially during time
of high tide. P-ETSS guidance hints at tidal levels exceeding 2ft
MSL today along Gulf-facing beaches.
LONG TERM (Monday Night through Saturday)...
A deepening mid to upper level low will push a series of shortwaves
across the area early this week. With continued onshore flow
continuing to bring moisture to the area, PWATs will remain near 1.5-
1.8". We can expect to see showers and thunderstorms develop, though
convection will be highly dependent on how each shortwave sets up.
Model guidance is a bit sketchy for the latter part of the work week
as a series of MCSs move across Texas. The timing and location of
any MCSs and/or any outflow boundaries is highly questionable, but
feel confident that convection is possible over all of South Texas
by Wednesday, then mainly over the Coastal Plains. Though upper
level support is likely to stay to the north of the area, CAPE
values around 1500-3000 J/kg and a weakening cap each afternoon
could lead to the development of thunderstorms along any of the
outflow boundaries expected to push into the area. A few of these
could be strong to severe. PWATs will remain between 1.5-2.0" across
South Texas, with higher values closer to the coast and Victoria
Crossroads, so it is possible we could have some heavy rainfall
through the week. At this time, it looks like we could get another 2-
3" inches of rain this week, with the higher amounts coincident with
the higher PWAT values. This could lead to some localized flooding.
Rain chances will diminish late this weekend and early next week as
the mid to upper level low weakens and moves to the northeast and a
midlevel ridge begins to build over the area.
Persistent onshore flow will contribute to minor coastal flooding
through the middle of the week. P-ETSS and ETSS guidance still
indicate tidal level reaching or exceeding 2 ft MSL during times of
high tide.
MARINE...
A moderate to strong onshore flow will continue this morning with
a Small Craft Advisory in effect for the Gulf waters. A weak to
moderate flow is expect by this afternoon and persist as we head
into the work week. Scattered showers and thunderstorms are
expected to develop this morning and linger through this evening
as an upper level disturbance passes through the region. A few
storms could be strong to potentially severe.Chances for showers
and thunderstorms will persist through the week as a series of
upper level disturbances pass through. Moderate to strong onshore
flow will lead to periods of Small Craft Exercise Caution and
Small Craft Advisory conditions through the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 82 76 86 76 86 / 60 20 20 10 20
Victoria 81 73 86 75 86 / 70 40 40 20 40
Laredo 94 76 99 76 99 / 30 10 0 10 20
Alice 87 74 92 76 92 / 60 20 20 10 30
Rockport 84 76 86 77 85 / 70 20 20 10 20
Cotulla 93 74 97 76 97 / 40 20 10 20 40
Kingsville 85 76 90 76 89 / 60 20 20 10 20
Navy Corpus 84 78 86 77 84 / 60 20 20 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 5 PM CDT this afternoon For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 10 AM CDT this morning For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
TC/95...AVIATIONHazardous weather outlook, May 16, 4:07 AM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 407 AM CDT Sun May 16 2021 TXZ229>234-239>247-342>347-442-443-447-170915- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 407 AM CDT Sun May 16 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms will be possible through this evening. A few storms could become strong to severe, along with a threat of locally heavy rainfall. A Coastal Flood Advisory is in effect through 5 PM for Gulf-facing beaches. There is a MODERATE risk of rip currents today. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered showers and thunderstorms will be possible daily through the week. A few storms could become strong to severe, along with a threat of locally heavy rainfall. There is a MODERATE risk of rip currents Monday. Minor coastal flooding is possible through the middle of the week, with tidal levels reaching near 2 ft MSL. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-170915- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 407 AM CDT Sun May 16 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect through 10 AM for the Gulf waters. Scattered showers and thunderstorms will be possible through this evening. A few storms could become strong to severe. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered showers and thunderstorms will be possible daily through the week. A few storms could become strong to possibly severe. Small Craft Advisory conditions may be possible on and off through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. TC/LS
In the hours before
Special weather statement, May 16, 4:43 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
443 AM CDT Sun May 16 2021
TXZ240-241-161015-
Jim Wells-Duval-
443 AM CDT Sun May 16 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUVAL AND
SOUTHWESTERN JIM WELLS COUNTIES...
At 443 AM CDT, a strong thunderstorm was located near Ramirez, or 11
miles east of Hebbronville, moving northeast at 20 mph.
Winds in excess of 30 mph and penny size hail are possible with this
storm.
This storm will be near...
Ramirez around 500 AM CDT.
Concepcion around 510 AM CDT.
Cruz Calle and Rios around 515 AM CDT.
This includes US Highway 281 between mile markers 700 and 702.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2736 9867 2737 9868 2766 9839 2735 9809
2726 9824 2726 9851
TIME...MOT...LOC 0943Z 233DEG 19KT 2731 9849
TCSpecial weather statement, May 16, 5:21 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
521 AM CDT Sun May 16 2021
TXZ242-243-342-343-161045-
Inland Nueces-Coastal Nueces-Coastal Kleberg-Inland Kleberg-
521 AM CDT Sun May 16 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND CENTRAL
KLEBERG COUNTIES...
At 519 AM CDT, a strong thunderstorm was located near Riviera Beach,
or 14 miles northeast of Sarita, moving north at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
This storm will remain over mainly rural areas of south central
Nueces and central Kleberg Counties, including the following
locations... Loyola Beach and Chapman Ranch.
This includes US Highway 77 between mile markers 686 and 688.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2724 9756 2725 9763 2728 9765 2726 9773
2728 9776 2758 9783 2758 9737 2725 9748
2725 9750 2724 9749
TIME...MOT...LOC 1019Z 183DEG 15KT 2734 9762
TCSpecial weather statement, May 16, 5:46 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
546 AM CDT Sun May 16 2021
TXZ242-243-342-343-161130-
Inland Nueces-Coastal Nueces-Coastal Kleberg-Inland Kleberg-
546 AM CDT Sun May 16 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NUECES
AND CENTRAL KLEBERG COUNTIES...
At 546 AM CDT, strong thunderstorms were clustered 10 miles north of
Riviera Beach, or 16 miles east of Kingsville, moving north at 15
mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Bishop, Riviera Beach, Loyola Beach and Chapman Ranch.
This includes US Highway 77 between mile markers 682 and 688.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2725 9763 2728 9765 2726 9773 2728 9776
2727 9777 2728 9778 2764 9783 2761 9735
2726 9744 2725 9747 2725 9749 2724 9750
TIME...MOT...LOC 1046Z 187DEG 14KT 2744 9761
LSSpecial weather statement, May 16, 5:51 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
551 AM CDT Sun May 16 2021
TXZ242-161130-
Inland Kleberg-
551 AM CDT Sun May 16 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KLEBERG COUNTY...
At 551 AM CDT, a strong thunderstorm was located near Ricardo, or 9
miles southwest of Kingsville, moving north at 10 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
This storm will be near...
Ricardo around 610 AM CDT.
Kingsville and Kingsville Naval Air Station around 630 AM CDT.
This includes US Highway 77 between mile markers 692 and 708.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2726 9799 2726 9806 2752 9804 2753 9778
2728 9778 2728 9779 2727 9780 2727 9782
2726 9782 2725 9798
TIME...MOT...LOC 1051Z 195DEG 8KT 2739 9793
LSSpecial weather statement, May 16, 6:28 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
628 AM CDT Sun May 16 2021
TXZ242-243-342-343-442-443-161215-
Inland Nueces-Kleberg Islands-Coastal Nueces-Coastal Kleberg-Nueces
Islands-Inland Kleberg-
628 AM CDT Sun May 16 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN NUECES AND
CENTRAL KLEBERG COUNTIES...
At 627 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Cabaniss Field to near
Padre Balli Park to 8 miles north of Kenedy County Wind Farms.
Movement was east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
These storms will be near...
Padre Balli Park and Packery Channel around 635 AM CDT.
South Texas Botanical Gardens and Kings Crossing Subdivision
around 645 AM CDT.
Corpus Christi Country Club and Spohn Hospital South around 650 AM
CDT.
La Palmera Mall, Driscoll Childrens Hospital, Bay Area Medical
Center and Cole Park around 655 AM CDT.
Texas A&M University Corpus Christi, Flour Bluff and Waldron Field
around 700 AM CDT.
Mustang Island State Park around 715 AM CDT.
Other locations impacted by these storms include Loyola Beach,
Chapman Ranch and Corpus Christi Naval Air Station.
This includes US Highway 77 between mile markers 704 and 708.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2724 9763 2728 9765 2726 9773 2728 9778
2725 9783 2725 9798 2780 9736 2767 9705
2724 9729 2725 9735 2728 9735 2727 9738
2724 9737 2726 9745 2723 9754
TIME...MOT...LOC 1127Z 248DEG 20KT 2767 9753 2754 9719 2716 9758
LSSpecial weather statement, May 16, 7:14 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
714 AM CDT Sun May 16 2021
TXZ242-342-161245-
Coastal Kleberg-Inland Kleberg-
714 AM CDT Sun May 16 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KLEBERG COUNTY...
At 714 AM CDT, a strong thunderstorm was located over Riviera, or
near Sarita, moving northwest at 5 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
This storm will be near...
Ricardo around 745 AM CDT.
Other locations impacted by this storm include Loyola Beach.
This includes US Highway 77 between mile markers 694 and 708.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2726 9798 2726 9800 2750 9801 2750 9761
2724 9759 2724 9763 2728 9765 2726 9773
2728 9776 2727 9777 2728 9778 2727 9781
2725 9783 2724 9788 2724 9792 2721 9798
TIME...MOT...LOC 1214Z 134DEG 5KT 2730 9781
JCPThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:02 PM CDT | Special Weather Statement | CRP | Jim Wells | 28 min |
| May 15, 7:25 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Live Oak, San Patricio | 50 min |
| May 15, 8:10 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 29 min |
| May 15, 8:18 PM CDT | River Flood Warning | CRP | Live Oak | 14 hr |
| May 15, 8:53 PM CDT | Small Craft Advisory | CRP | 16 hr | |
| May 15, 9:33 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 117 min |
| May 15, 9:45 PM CDT | Special Marine Warning | CRP | 60 min | |
| May 15, 10:41 PM CDT | Special Marine Warning | CRP | 49 min | |
| May 15, 11:30 PM CDT | Special Marine Warning | CRP | 30 min | |
| May 15, 11:34 PM CDT | Special Marine Warning | CRP | 26 min | |
| May 16, 2:05 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 15 hr |
| May 16, 4:43 AM CDT | Special Weather Statement | CRP | Duval | 32 min |
| May 16, 5:21 AM CDT | Special Weather Statement | CRP | Kleberg | 24 min |
| May 16, 5:46 AM CDT | Special Weather Statement | CRP | Kleberg | 44 min |
| May 16, 5:51 AM CDT | Special Weather Statement | CRP | Kleberg | 39 min |
| May 16, 6:28 AM CDT | Special Weather Statement | CRP | Kleberg | 47 min |
| May 16, 6:49 AM CDT | Special Marine Warning | CRP | 41 min | |
| May 16, 7:14 AM CDT | Special Weather Statement | CRP | Kleberg | 31 min |
| May 16, 8:02 AM CDT | Special Weather Statement | CRP | McMullen | 28 min |
| May 16, 8:30 AM CDT | Special Weather Statement | CRP | McMullen | 30 min |
| May 16, 8:35 AM CDT | Special Marine Warning | CRP | 25 min | |
| May 16, 8:37 AM CDT | Special Weather Statement | CRP | Bee | 38 min |
| May 16, 8:49 AM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 3 hr |
| May 16, 9:11 AM CDT | Special Weather Statement | CRP | McMullen | 49 min |
| May 16, 9:14 AM CDT | Special Weather Statement | CRP | Bee | 46 min |
| May 16, 9:39 AM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 16, 9:51 AM CDT | Special Weather Statement | CRP | Bee | 39 min |
| May 16, 10:22 AM CDT | Special Weather Statement | CRP | Jim Wells | 38 min |
| May 16, 10:28 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Refugio, San Patricio | 30 min |
| May 16, 10:37 AM CDT | Areal Flood Advisory | CRP | Aransas, Nueces, Refugio, San Patricio | 113 min |
| May 16, 10:39 AM CDT | Special Weather Statement | CRP | Refugio | 36 min |
| May 16, 10:51 AM CDT | Areal Flood Advisory | CRP | Bee | 114 min |
| May 16, 10:58 AM CDT | Special Weather Statement | CRP | Jim Wells, San Patricio | 32 min |
| May 16, 11:08 AM CDT | Special Marine Warning | CRP | 37 min | |
| May 16, 11:09 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 21 min |
| May 16, 11:20 AM CDT | Special Weather Statement | CRP | Victoria | 40 min |
| May 16, 11:32 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Refugio | 3 hr |
| May 16, 11:35 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 3 hr |
| May 16, 11:41 AM CDT | Areal Flood Advisory | CRP | Victoria | 3 hr |
| May 16, 11:54 AM CDT | Special Marine Warning | CRP | 36 min | |
| May 16, 12:07 PM CDT | Special Weather Statement | CRP | Nueces | 23 min |
| May 16, 12:09 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 9 min |
| May 16, 12:27 PM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 33 min |
| May 16, 12:36 PM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 3 hr |
| May 16, 12:53 PM CDT | Special Marine Warning | CRP | 112 min | |
| May 16, 1:01 PM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| May 16, 1:16 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Nueces | 119 min |
| May 16, 1:33 PM CDT | Flash Flood Warning | CRP | Nueces | 3 hr |
| May 16, 2:10 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 16, 2:45 PM CDT | Areal Flood Warning | CRP | Aransas, Bee, Goliad, Refugio | 2 hr |
| May 16, 2:48 PM CDT | Areal Flood Warning | CRP | Duval, Jim Wells | 117 min |
| May 16, 3:37 PM CDT | Special Marine Warning | CRP | 23 min | |
| May 16, 3:40 PM CDT | River Flood Warning | CRP | Bee | 29 hr |
| May 16, 3:42 PM CDT | Areal Flood Warning | CRP | Aransas, Nueces | 2 hr |
| May 16, 3:48 PM CDT | Areal Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 117 min |
| May 16, 3:54 PM CDT | Special Marine Warning | CRP | 66 min | |
| May 16, 4:44 PM CDT | Special Weather Statement | CRP | Duval | 31 min |
| May 16, 5:01 PM CDT | Special Marine Warning | CRP | 44 min |
Nearby
Areal Flood Advisories in Texas, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.